MathSciNet Relay Station
MathSciNet bibliographic data
MR1637973 (99i:19005) 19L47 (20G05)
Lusztig, G. Bases in equivariant $K$-theory. Represent. Theory 2 (1998), 298–369.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement